# SDR SWAA2023110307373

- Difficulty date: October 4, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION STA 747-767<[01] REMOVED CORROSION ON L/H TRANSITION ANGLE AT STA.747-767 PER SRM 51-10-02. FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED DAMAGED SECTION FROM LBL-21 STA. 727J+10 THRU 787+8 PER SRM 53-00-53-1A-2.;[03] DRILLED NEW TRANSITION ANGLE AND REPAIR PARTS STA 727J+10 THRU 787+8; AND TREATED AND PRIMED REPAIR PARTS PER SRM 53-00-53-2R-5;[04] C/W INSP. DRILLED NEW TRANSITION ANGLE AND REPAIR PARTS STA 727J+10 THRU 787+8; AND TREATED AND PRIMED REPAIR PARTS PER SRM 53-00-53-2R-5;[11] ADDED RII LABOR ROW TO COMPLY WITH MEASUREMENT ITEM #1 REQUIREMENTS.;[12] REMOVED AND REPLACED L/H TRANSITION ANGLE FROM STA.727J+10 TO STA.787+8 PER SRM 53-00-53-2R-5 AND COMPLETED PUSH TEST OF NUTPLATES PER SRM 51-40-10-2R-0.;[13] RII< COMPLIED WITH INSPECTION; REMOVED AND REPLACED L/H TRANSITION ANGLE FROM STA.727J+10 TO STA.787+8 PER SRM 53-00-53-2R-5 AND COMPLETED PUSH TEST OF NUTPLATES PER SRM 51-40-10-2R-0.
